# SDR DALA2022041202568

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 5,326 hours, 651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 3R 'WALKING MAN' EXIT SIGN WAS HIT BY A STROLLER AND BROKE INTO PIECES. CORRECTIVE ACTION: DOOR 3R EXIT LENS RE-INSTALLED. (8869085)
